# SDR HNAA2025020400073

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,333 hours, 37,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012592
- Condition: Fouled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT IS INOP.  RAR LIGHT ASSY AS REQUIRED WITH RETAINED HARDWARE.
